# SDR UALA2011081204260

- Difficulty date: August 11, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,949 hours, 10,998 cycles
- Engine: Pwa PW4052
- System (JASC): 4997 · APU System Wiring
- Part: Pin
- Condition: Bent
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTS DOWN WHEN APU PNEUMATICS IS ATTEMPTED.  HAS HISTORY, DEFERRED APU BLEED.  FOUND BENT PIN ON OIL PRESSURE SWITCH, PIN STRAIGHTENED, STARTED ENGINE TWICE WITH NO PROBLEMS NOTED.
